MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8546
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
I was reported that the tubing disconnected at the y-port (clearlink) of a clearlink system, non-dehp continu-flo solution set during priming.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6, h11.H11: the device was received for evaluation.Visual inspection was performed which showed a separation between the tubing and the second y-site clearlink.It was also observed during visual inspection that there was a lack of solvent at the tubing (the solvent was not applied in all the circumference of the tubing).Dimensional testing was performed at the tubing and clearlink y-site housing and was according to specification.The reported condition was verified.The cause of the condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21642368
Report Number1416980-2025-01274
Device Sequence Number18033537
Product Code FPA
UDI-Device Identifier00085412565699
UDI-Public(01)00085412565699(10)R23J03055(17)251005
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/05/2025
Device Model Number2R8546
Device Catalogue Number2R8546
Device Lot NumberR23J03055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown